# SDR 97ZZZX2401

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N842CA
- Make and model: Beech 1900D
- Aircraft serial: UE41
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Service Valve
- Part number: 10138800083
- Condition: Shorted
- Location: Lt Mlg
- Part time: 7,917 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  REPLACED SERVICE VALVE ON LT INBD MLG.
